- This topic has 3 replies, 3 voices, and was last updated by .
March 5, 2009 at 9:23 pm #24348DarkArtist
I had sex about two weeks ago. I’m on the pill but I missed the first four tablets in this months pack and we didn’t use a condom.
Now for the last four days I’ve noticed slight redish brown in my discharge. It’s very light and it only happens when I wipe after going to bathroom.
I was just wondering if this could be implantation bleed or just some random spotting cos I’ve heard that’s also normal though it’s never happened to me before.
Any advice would help
GenéMarch 6, 2009 at 7:16 am #24363myangelsinheaven
I’m not familiar with implantation bleeding simply because I’ve never used them. My husband and I practice abstinence. But I can tell you, that if you’re bleeding even slightly with another discharge it could very well be a light period.
When are you due? If you had sex two weeks ago, and your bleeding now then it seems likely that it would be your cycle beginning again….but you can do away with all the wondering and go get blood work done at your clinic and you will know for sure.
I hope this helps, but please think about your choices. It’s obvious by the fact that your taking BC pills that you DO NOT WANT TO BECOME PREGNANT!!! Contraceptives, in of themselves are man made, un-natural and therefore VERY DANGEROUS to a woman’s body, not to mention dangerous to a fetus in it’s early stages of fragile development. ***You cannot continue taking the pill until you find out if your pregnant as these pills could cause birth defects or possibly death.*** You obviously are doing some thinking about your body and what you do and don’t want happening and you’ve taken some precautions to insure that pregnancy doesn’t occur. BUT!! Even with your best efforts, you very well may be with child. Then what? Have you made a plan for that?
If you’re not pregnant and that is a relief to you, then take that opportunity to practice abstinence, and you won’t have to pay money for artificial birth control, risk your life, your future and that of your baby…..because there won’t be any sex to control.
It will just remain a lesson learned and will give you new insight as to what you can do to live a healthier life…..and remain healthy until your soul mate comes along and marries you. Then you can give him that special gift of yourself.
myangelsinheavenMarch 6, 2009 at 4:29 pm #24368Happy_bee
hi, im also in a similar situation to yourself, i decided to come off of my pill to give my body chance to work by itself all because ive been taking it for years. I had two normal periods which were regular for the first time and then last months was just browninsh discharge and no real period came….i was also due to come on last week so i kinda understand your worry… through a close friends pregnancy i know that this looks very much like implantation bleeding and this is why i erge you to seek help from your doctor or at a clinic where they can help and advise you in whatever you decided to to…keep me posted xxMarch 10, 2009 at 6:12 pm #24396DarkArtist
still bleeding small amounts though now it’s ever so slightly heavier.
This is the week I’m meant to get my period but I’m still taking active tablets which is meant to make me skip my period (don’t worry the doctor suggested I do this). I’m beginning to think it’s my period after all though I still find it strange that it’s lasted 10 days.
- The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.